# SDR AALA202401038453

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 64,260 hours, 26,572 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER PORTION OF FORWARD LAVATORY DOOR IS BINDING MAKING IT DIFFICULT TO OPEN AND CLOSE, ESPECIALLY INFLIGHT. ADJUSTED FORWARD LAVATORY DOOR AS REQUIRED PER CMM 25-44-49.
